MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; BAG,LEG,COMFORT STRAPS,MEDIUM,20OZ

MEDLINE INDUSTRIES, LP MEDLINE; BAG,LEG,COMFORT STRAPS,MEDIUM,20OZ
Catalog Number DYND12584
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer stated, "the blue part on the leg bag is slowly leaking.".
 
Additional Manufacturer Narrative
Customer stated, "the blue part on the leg bag is slowly leaking." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
BAG,LEG,COMFORT STRAPS,MEDIUM,20OZ
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key24983227
Report Number1417592-2026-00560
Device Sequence Number10480204
Product Code KNX
UDI-Device Identifier10080196840779
UDI-Public10080196840779
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDYND12584
Device Lot Number96925080002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown